Non-commutative correspondences, duality and D-branes in bivariant K-theory

Jacek Brodzki, Varghese Mathai, Jonathan Rosenberg, Richard J. Szabo

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)


We describe a categorical framework for the classification of D-branes on non-commutative spaces using techniques from bivariant K-theory of C*-algebras. We present a new description of bivariant K-theory in terms of non-commutative correspondences which is nicely adapted to the study of T-duality in open string theory. We systematically use the diagram calculus for bivariant K-theory as detailed in our previous paper 12. We explicitly work out our theory for a number of examples of noncommutative manifolds. © 2009 International Press.

Original languageEnglish
Pages (from-to)497-552
Number of pages56
JournalAdvances in Theoretical and Mathematical Physics
Issue number2
Publication statusPublished - 2009


Dive into the research topics of 'Non-commutative correspondences, duality and D-branes in bivariant K-theory'. Together they form a unique fingerprint.

Cite this